Osaka Journal of Mathematics

Compact minimal generic submanifolds with parallel normal section in a complex projective space

Yeong-Wu Choe, U-Hang Ki, and Ryoichi Takagi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 37, Number 2 (2000), 489-499.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200789211

Mathematical Reviews number (MathSciNet)
MR1772846

Zentralblatt MATH identifier
0978.53105

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53C40: Global submanifolds [See also 53B25]

Citation

Choe, Yeong-Wu; Ki, U-Hang; Takagi, Ryoichi. Compact minimal generic submanifolds with parallel normal section in a complex projective space. Osaka J. Math. 37 (2000), no. 2, 489--499. https://projecteuclid.org/euclid.ojm/1200789211


Export citation